Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My son got loose motion after taking the antibiotics for throat infection

Dr my son was suffering from severe cold throat infection and fever Dr prescribed Adventsyrup 228.5mg, meftal p syrup, wikoryl DS AND SalMucolite he is 16 kg 4 yr old now he has loose motions wat should i do? plz help me
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  1827
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
donot worrry, the loose stools can be secondary to advent syrup. it is one of the known sideeffect. u can stop that syrup if u think the loose stools are very severe else please continue it but make sure u give enough fluids in order to rehydrate him. if in case u need to stop it and his infection is quite severe, ull need to start him on another antibiotic, may be tab. azithromycin 100 mg 1 and half once a day for 3 days.
Answered: Mon, 7 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor